RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 2012, Volume 24, Issue 2, Pages 79–91 (Mi dm1185)  

This article is cited in 1 scientific paper (total in 1 paper)

Atoms of the lattice of positively closed classes of three-valued logic

S. S. Marchenkov


DOI: https://doi.org/10.4213/dm1185

Full text: PDF file (140 kB)
References: PDF file   HTML file

English version:
Discrete Mathematics and Applications, 2012, 22:2, 123–137

Bibliographic databases:

UDC: 519.716
Received: 14.01.2011

Citation: S. S. Marchenkov, “Atoms of the lattice of positively closed classes of three-valued logic”, Diskr. Mat., 24:2 (2012), 79–91; Discrete Math. Appl., 22:2 (2012), 123–137

Citation in format AMSBIB
\Bibitem{Mar12}
\by S.~S.~Marchenkov
\paper Atoms of the lattice of positively closed classes of three-valued logic
\jour Diskr. Mat.
\yr 2012
\vol 24
\issue 2
\pages 79--91
\mathnet{http://mi.mathnet.ru/dm1185}
\crossref{https://doi.org/10.4213/dm1185}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3051757}
\elib{http://elibrary.ru/item.asp?id=20730426}
\transl
\jour Discrete Math. Appl.
\yr 2012
\vol 22
\issue 2
\pages 123--137
\crossref{https://doi.org/10.1515/dma-2012-009}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84861502043}


Linking options:
  • http://mi.mathnet.ru/eng/dm1185
  • https://doi.org/10.4213/dm1185
  • http://mi.mathnet.ru/eng/dm/v24/i2/p79

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. S. Marchenkov, “Positive closed classes in the three-valued logic”, J. Appl. Industr. Math., 8:2 (2014), 256–266  mathnet  crossref  mathscinet  isi
  • Дискретная математика
    Number of views:
    This page:280
    Full text:70
    References:39
    First page:35

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019